# SDR VNAA202504150005

- Difficulty date: April 7, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N706PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10150
- Aircraft time: 45,228 hours, 42,744 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Fitting
- Part number: PL67053612494
- Condition: Worn
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECONDARY NRC OF TRFKE001WDWE: AFTER REMOVAL RH WISHBONE FITTING, WEAR ON UPPER EXTERNAL FACES OF FITTING PCU 2 WAS FOUND.   WEAR ON UPPER EXTERNAL FACES OF FITTING PCU 2 WAS REPAIRED PER REO 670-55-21-113 REV - -.
